# SDR CA090918006

- Difficulty date: September 16, 2008
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 8,351 hours
- Engine: Pwa R985AN14B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plunger
- Part number: 1139
- Condition: Worn
- Location: Relief Valve
- Part time: 1,394 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT MADE AN UNSCEDULED LANDING WHEN THE OIL PRESSURE PLUNGER BECAME JAMMED IN THE BODY OF THE OIL PRESURE RELIEF VALVE CAUSING A LOSS OF OIL PRESSURE.  MX REPLACED THE PLUNGER AND THE ENGINE WAS RETURNED TO SERVICE.
